# SDR AALA20031355

- Difficulty date: November 26, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N9621A
- Make and model: Doug DC-9-83
- Aircraft serial: 53592
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 728175
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DFW  T1357/26  EN ROUTE DFW-TUS LEFT HAND ENGINE LOW OIL PRESSURE. CREW REDUCED POWER OF ENGINE TO IDLE. LANDED ELP WITHOUT INCIDENT. REPLACED LEFT HAND ENGINE. SYSTEM GROUND CHECKED NORMAL OPERATION.
